IHEP OpenIR  > 理论物理室
GAUGE-INVARIANT FORMULATION OF THE CHIRAL SCHWINGER MODEL WITH FADDEEVIAN REGULARIZATION
Zhou JG(周剑歌); ZHOU, JG; ZHANG, YD; WAN, SL
1995
发表期刊COMMUNICATIONS IN THEORETICAL PHYSICS
卷号23期号:3页码:351-354
通讯作者ACAD SINICA,INST HIGH ENERGY PHYS,DIV THEORY,BEIJING 100039,PEOPLES R CHINA ; UNIV SCI & TECHNOL CHINA,DEPT MODERN PHYS,HEFEI 230026,PEOPLES R CHINA ; UNIV SCI & TECHNOL CHINA,CTR FUNDAMENTAL PHYS,HEFEI 230026,PEOPLES R CHINA
摘要We introduce the Wess-Zumino field to the chiral Schwinger model with Faddeevian regularization. The Wess-Zumino action has an interesting form; it is a self-dual (chiral) boson action. The Schwinger term between the correctly defined Gauss-law constraints G(x) and G(y) can be canceled by the WZ action, and the constraint G(x) is the first-class one.
文章类型Article
学科领域Physics
研究领域[WOS]Physics
URL查看原文
语种英语
WOS类目Physics, Multidisciplinary
WOS记录号WOS:A1995RF34700015
引用统计
文献类型期刊论文
条目标识符http://ir.ihep.ac.cn/handle/311005/237102
专题理论物理室
作者单位中国科学院高能物理研究所
推荐引用方式
GB/T 7714
Zhou JG,ZHOU, JG,ZHANG, YD,et al. GAUGE-INVARIANT FORMULATION OF THE CHIRAL SCHWINGER MODEL WITH FADDEEVIAN REGULARIZATION[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,1995,23(3):351-354.
APA 周剑歌,ZHOU, JG,ZHANG, YD,&WAN, SL.(1995).GAUGE-INVARIANT FORMULATION OF THE CHIRAL SCHWINGER MODEL WITH FADDEEVIAN REGULARIZATION.COMMUNICATIONS IN THEORETICAL PHYSICS,23(3),351-354.
MLA 周剑歌,et al."GAUGE-INVARIANT FORMULATION OF THE CHIRAL SCHWINGER MODEL WITH FADDEEVIAN REGULARIZATION".COMMUNICATIONS IN THEORETICAL PHYSICS 23.3(1995):351-354.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
3386.pdf(441KB)期刊论文作者接受稿限制开放CC BY-NC-SA请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[周剑歌]的文章
[ZHOU, JG]的文章
[ZHANG, YD]的文章
百度学术
百度学术中相似的文章
[周剑歌]的文章
[ZHOU, JG]的文章
[ZHANG, YD]的文章
必应学术
必应学术中相似的文章
[周剑歌]的文章
[ZHOU, JG]的文章
[ZHANG, YD]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。